# SDR CALA2014072891552

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF ANTENNA CUT OUT FOUND CORRODED FUSELAGE FRAME 44 - 45 STRINGER 1L - 1R.  REMOVED CORROSION FROM UPPER SKIN SURFACE NEAR ADF CUT OUT.\O-T\0.087.  DEPTH OF REMOVED MATERIAL =.077\W=2.5\ SRM 53-31-11 PARAGRAPH 3 TABLE 101 PARAGRAPH 4 A NOTE 1 DIAGRAM 101.  ACP INSPECTION IAW NTM 51-10-08-2500-802.  ACP FIRST DVI AT 26,300 PTC INSPECT EVERY 13100 PTC THEREAFTER SRI 53-31-11-1-005-00.  INSPECT IAW SRI 53-21-1 1-1-005-00 26300 PTC PTH- REF NR29472.
